# SDR FDEA202512122244

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FLOOR SEAT TRACK HAS SURFACE CORROSION BETWEEN BS 680 & 720, RBL 58.22.   REMOVED SEAT TRACK SECTION OUT LIMITS AT MAIN CARGO BS BS 640 - 880, RBL 58.22 IAW SRM 51-40-02-0G. TRIMED, LOCATED, DRILLED, AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-40-02-0G, AND DWG 657N3332, REV A.
